Whether it’s a nasty migraine headache or painful muscle aches that are holding you back, when you’re fighting against tough pain, Panadol Extra with OPTIZORB can help.
Panadol Extra contains a combination of active ingredients – paracetamol and caffeine – to create a powerful pain reliever that is clinically proven to help fight five types of tough pain: migraine headache, tension headaches, period pain, muscle aches and dental pain.
In fact, Panadol Extra with OPTIZORB are particularly good for headaches, since the use of caffeine increases the chances* of achieving headache relief,1, 2 while the OPTIZORB technology releases the active ingredients up to 5x faster.**
This means that Panadol Extra with OPTIZORB can start working in just 10 minutes.
Learn more about Panadol Extra with OPTIZORB Formulation – including what’s in them and how to use them safely – below.
*In comparison to paracetamol alone.
**Compared to Panadol Extra without OPTIZORB technology.
Panadol Extra with OPTIZORB is not recommended for use in children aged under 12 years.1
|12 years – Adult||1-2 tablets||Every 4-6 hours with water as required (maximum 8 tablets in 24 hours).|
Also available in:
Before using Panadol Extra with OPTIZORB Formulation , be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions.
Learn more below.
Panadol Panadol Extra with OPTIZORB Formulation3 is easy to use. Simply place the tablet(s) in your mouth and swallow them down with water.
See dosage instructions above, or consult the product label to determine the appropriate dosage for you.
Active ingredients: each Panadol Extra with OPTIZORB contain paracetamol (500mg) and caffeine (65mg).
Panadol Extra Tablets do not contain gluten, lactose or sugar.